Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 3 > Primes of the form x2 + ny2
< Back to Volume

Primes of the form x2 + ny2

Download PDF

Abstract:

We know that, Fermat Showed a prime can be expressed as a sum of two squares if and only if it is a multiple of four plus one and its decomposition is unique. This paper will discuss the similar writings of primes as a sum of squares and multiple of another square.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 3)
Pages:
67-72
DOI:
10.18052/www.scipress.com/BSMaSS.3.67
Citation:
K. R. R. Gandhi "Primes of the form x2 + ny2", The Bulletin of Society for Mathematical Services and Standards, Vol. 3, pp. 67-72, 2012
Online since:
Sep 2012
Export:
Distribution: